Alert archive / California / Gale Warnings in 2010

Gale Warning 101, NWS Eureka, CA

February 26, 2010

NWS Eureka, CA issued this gale warning at Feb 26, 2010, 7:29 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2010, 7:29 AM PST (15:29 UTC)
Expired
Feb 26, 2010, 4:00 PM PST
In force
9 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WHUS76 KEKA 261529
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
729 AM PST FRI FEB 26 2010

PZZ455-262000-
/O.UPG.KEKA.SC.Y.0015.000000T0000Z-100227T0000Z/
/O.NEW.KEKA.SE.W.0050.100226T1529Z-100226T2000Z/
/O.NEW.KEKA.GL.W.0101.100226T1529Z-100226T2000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
729 AM PST FRI FEB 26 2010

...GALE WARNING IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A HAZARDOUS
SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS
IN EFFECT UNTIL NOON PST TODAY. 

GALE FORCE WINDS AND GUSTS WILL CONTINUE THIS MORNING...ALONG WITH
STEEP AND HAZARDOUS SEAS. CONDITIONS WILL SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-262000-
/O.NEW.KEKA.GL.W.0101.100226T1529Z-100226T2000Z/
/O.NEW.KEKA.SE.W.0050.100226T1529Z-100226T2000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
729 AM PST FRI FEB 26 2010

...GALE WARNING IN EFFECT UNTIL NOON PST TODAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL NOON PST TODAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON PST TODAY. A HAZARDOUS
SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS
IN EFFECT UNTIL NOON PST TODAY. 

GALE FORCE WINDS AND GUSTS WILL CONTINUE THIS MORNING...ALONG WITH
STEEP AND HAZARDOUS SEAS. CONDITIONS WILL SUBSIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-270000-
/O.EXA.KEKA.SC.Y.0015.000000T0000Z-100227T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
729 AM PST FRI FEB 26 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-270000-
/O.CON.KEKA.SC.Y.0015.000000T0000Z-100227T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
729 AM PST FRI FEB 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
678 
WHUS76 KEKA 261952
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1152 AM PST FRI FEB 26 2010

PZZ455-475-270000-
/O.EXT.KEKA.GL.W.0101.000000T0000Z-100227T0000Z/
/O.EXT.KEKA.SE.W.0050.000000T0000Z-100227T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1152 AM PST FRI FEB 26 2010

...GALE WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.
THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

GALE FORCE WINDS AND GUSTS WILL CONTINUE THIS AFTERNOON...ALONG
WITH STEEP AND HAZARDOUS SEAS. CONDITIONS ARE EXPECTED TO SUBSIDE
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ450-470-270000-
/O.CON.KEKA.SC.Y.0015.000000T0000Z-100227T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1152 AM PST FRI FEB 26 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
902 
WHUS76 KEKA 262238
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PST FRI FEB 26 2010

PZZ455-475-270600-
/O.CON.KEKA.GL.W.0101.000000T0000Z-100227T0000Z/
/O.CON.KEKA.SE.W.0050.000000T0000Z-100227T0000Z/
/O.EXB.KEKA.SC.Y.0015.100227T0000Z-100227T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PST FRI FEB 26 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A
GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 
 
GALE FORCE WINDS AND GUSTS WILL CONTINUE THIS LATE
AFTERNOON...ALONG WITH STEEP AND HAZARDOUS SEAS. CONDITIONS ARE
EXPECTED TO SUBSIDE SLOWLY THIS EVENING AND OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-270600-
/O.EXT.KEKA.SC.Y.0015.000000T0000Z-100227T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 PM PST FRI FEB 26 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 26, 4:23 AM PST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 26, 4:23 AM PST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
423 AM PST FRI FEB 26 2010

.SYNOPSIS...A COLD FRONT WILL PRODUCE PERIODS OF HEAVY RAIN AND HIGH
ELEVATION SNOW ACROSS NORTHWEST CALIFORNIA TODAY. THE RAIN WILL TURN
TO SHOWERS THIS EVENING...WITH ISOLATED THUNDERSTORMS ALONG THE
COAST THROUGH THE NIGHT. HIGH PRESSURE WILL PROVIDE DRY AND STABLE
WEATHER FOR THE WEEKEND.

&&

.DISCUSSION...SATELLITE IMAGERY SHOWS A LOW NEAR 42N 143W EARLY THIS
MORNING...WITH THE EUREKA CWA POSITIONED BETWEEN A WARM FRONT TO THE
EAST AND A COLD FRONT TO THE WEST. RADAR IMAGERY SHOWS LIGHT SHOWERS
ACROSS NW CA EARLY THIS MORNING WITH A BAND OF PRECIPITATION
ASSOCIATED WITH THE COLD FRONT ABOUT 65 MILES OFFSHORE THE HUMBOLDT
COUNTY COAST. GUSTY SOUTH WINDS WILL CONTINUE THIS MORNING AS THE
FRONT NEARS THE COAST. MODELS ARE IN GREAT AGREEMENT WITH THE
POSITION AND TIMING OF THE LOW AND FORECAST THE FRONT TO GENERATE
RAIN ACROSS THE REGION LATER THIS MORNING...AND PERSIST INTO THE
LATE AFTERNOON. SATELLITE TPW SHOWS A DECENT BAND OF MOISTURE WITH
PW GREATER THAN AN INCH ASSOCIATED WITH THE FRONT. SATELLITE DERIVED
WINDS AND WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL 120+KT JET STREAK
ROUNDING THE BASE OF THE TROUGH. THIS JET STREAK WILL EXTEND TOWARDS
MENDOCINO COUNTY LATER THIS MORNING AND PROVIDE SUFFICIENT LIFT TO
GENERATE MODERATE TO HEAVY RAINFALL ACROSS THE REGION.

THE RAIN WILL BE MOST SIGNIFICANT ACROSS SOUTHERN HUMBOLDT AND
MENDOCINO COUNTIES WHERE 2 TO 4 INCHES ARE EXPECTED. QPF OF 1 TO 2
INCHES ARE EXPECTED ELSEWHERE. MAINSTEM RIVERS WILL RISE TODAY AND
TONIGHT IN RESPONSE TO THE RAIN...AND THE EEL RIVER AT FERNBRIDGE IS
EXPECTED TO RISE ABOVE MONITOR STAGE BY SAT MORNING. SNOW LEVELS ARE
CURRENTLY NEAR 5500 FEET AND WILL LOWER BEHIND THE COLD FRONT DOWN
TO 4000 FEET BY THIS EVENING. HAVE MAINTAINED WINTER STORM WARNING
FOR HIGH ELEVATION SNOW AS IS AND AGREE THAT THE MOST SIGNIFICANT
SNOW WILL OCCUR ABOVE 4500 FEET. HOWEVER...LOW DEW POINTS AND HEAVY
PRECIP MAY RESULT IN SNOW DOWN TO 2500 TO 3500 FEET ACROSS EASTERN
TRINITY COUNTY. MODELED INSTABILITY PARAMETERS SHOW A SLIGHT CHANCE
FOR CONVECTION AND THUNDERSTORMS TONIGHT AS THE TROUGH AXIS NEARS
THE COAST AND HAVE EXTENDED ISOLATED THUNDERSTORMS TO INCLUDE THE
COASTAL ZONES.

RAIN WILL LIGHTEN AND CEASE TONIGHT AS THE LOW MOVES SOUTH OF THE
REGION. A FEW SHOWERS WILL LINGER AROUND SAT MORNING. HIGH PRESSURE
WILL BUILD ACROSS THE REGION SATURDAY AND EXPECT CLEARING BY THE
AFTERNOON. HIGH PRESSURE WILL SUPPORT DRY AND STABLE WEATHER THROUGH
SUNDAY.

MODELS ARE IN FAIR AGREEMENT ON ANOTHER STORM IMPACTING THE REGION
MONDAY NIGHT...FOLLOWED BY A COLDER STORM ON TUE NIGHT. THERE IS
SOME DISAGREEMENT ON THE POSITION OF THE TUE LOW...BUT THIS STORM
HAS MORE POTENTIAL THAN RECENT STORMS TO PRODUCE MORE SIGNIFICANT
SNOW. MODELS DIVERGE ON SOLUTIONS BEYOND WED BUT ALL GENERALLY AGREE
ON HIGH PRESSURE ACROSS THE REGION WED NIGHT AND THU AND HAVE
REDUCED POPS FOR THIS TIME FRAME. EXPECT ANOTHER STORM FRI OR SAT
BUT CONFIDENCE ON TIMING AND LOCATION ARE VERY LOW AND LEANED
TOWARDS CLIMATOLOGY FOR THE FORECAST BEYOND THU. TH

&&

.AVIATION...A FRONTAL SYSTEM MOVING ACROSS THE REGION WILL BRING
CONTINUED GUSTY S WINDS TO THE FORECAST AREA THIS MORNING...ALONG
WITH A CHANCE OF LOW LEVEL WIND SHEAR DUE TO STRONGER WINDS ABOVE
THE SURFACE. RAIN WILL CONTINUE...HEAVY AT TIMES...ACROSS THE AREA
WITH VSBY GENERALLY IN THE MVFR CATEGORY ALTHOUGH PERIODIC DIPS TO
IFR MAY BE EXPECTED. CIGS WILL BE MAINLY MVFR. SNOW WILL AFFECT THE
ELEVATIONS ABOVE ABOUT 4000 FT TODAY AND 3500 FT TONIGHT. CMC

&&

.MARINE...STRONG SOUTH WINDS ARE EXPECTED TO CONTINUE THIS MORNING
UNTIL SHORTLY AFTER SUNRISE...WITH GALE FORCE GUSTS COMMON OVER THE
OUTER WATERS AND SPORADICALLY OCCURRING NEAR SHORE. BY MID MORNING
BOTH WINDS AND SEAS SHOULD BEGIN TO DECLINE. WINDS WILL REMAIN
GENERALLY LIGHT TO MODERATE THROUGH THE WEEKEND AS A SPLITTING STORM
SYSTEM MOVES ONSHORE...BUT A LONG PERIOD WEST SWELL WILL BEGIN TO
AFFECT THE WATERS ON SATURDAY. EXPECT WAVES OF AROUND 15 FT BY 15
SECONDS ON SATURDAY. ONLY A SMALL DECLINE IN WAVE HEIGHT IS EXPECTED
THROUGH EARLY NEXT WEEK...WITH A BIGGER LONG PERIOD WEST SWELL
FORECAST TO MOVE IN ON TUESDAY. AN APPROACHING LOW PRESSURE TROUGH
WILL BRING SOUTH WINDS UP TO SCA SPEEDS AGAIN ON MONDAY. CILIBERTI

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING ABOVE 4000 FEET THROUGH 11 PM TONIGHT.
SMALL CRAFT ADVISORY PZZ450-455.
GALE WARNING UNTIL 6 AM THIS MORNING PZZ470-475.
HAZARDOUS SEAS WARNING UNTIL 6 AM THIS MORNING PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 26, 5:56 AM PST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
556 AM PST FRI FEB 26 2010

CAZ001>003-076-271400-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
556 AM PST FRI FEB 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG STORM WILL BRING A WIDESPREAD 1 TO 3 INCHES OF RAIN AND
HIGHER ELEVATION SNOW TODAY. RAINFALL TOTALS UP TO 5 INCHES WILL
BE POSSIBLE IN FAVORED LOCATIONS SUCH AS KING RANGE. LOCALIZED
MINOR FLOODING AND PONDING OF WATER IS POSSIBLE...ESPECIALLY
IN LOW LYING AREAS.

THE COMBINATION OF HIGH TIDE NEAR 8.70 FEET AND STORM SURGE WILL
BRING MINOR FLOODING TO THE KING SALMON AREA LATE THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A HIGH TIDE OF 8.60 FEET WILL RESULT IN MINOR FLOODING ACROSS THE
KING SALMON AREA LATE SATURDAY MORNING.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-271400-
UPPER TRINITY RIVER-
556 AM PST FRI FEB 26 2010

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM PST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING ABOVE 4000 FEET IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS AND TOTALS TO
THE NATIONAL WEATHER SERVICE IN EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:45 AM PSTSmall Craft AdvisoryEKA18 hr
Feb 26, 7:29 AM PSTHazardous Seas WarningEKA9 hr
Feb 26, 9:21 AM PSTWinter Weather AdvisoryEKA13 hr

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.